# SDR CA141024017

- Difficulty date: October 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,754 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 740119D
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED BURNING ODOR IN FLIGHT DECK.  ACFT IS NOW AOG.  SOURCE OF ODOR IS UNKNOWN UNTIL FURTHER INVESTIGATION BY MAINTENANCE.  NR 2 IDG REPLACED IAW 24-21-51PB401.  FOUND POTABLE WATER DRAIN/OVERFLOW VALVE NOISY AND HUMMING. REPLACED ACTUATOR IAW 38-14-44PB401.  ENGINE RUN CARRIED OUT, NO FAULTS.
